# SDR TWAA0009007

- Difficulty date: June 1, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION UNDER WATER LINE PLATE AT STA 160, RBL 50 AT O/B AFT CORNER.  REPLACED MEMBRANE WITH NEW PART PER SPM 6-70-01, AND INSTALLED PER SRM 51-30-02.  TREATED PER SRM 51-10-3.
